Infinite lexicographic products of triangular algebras.

Power, S. C. (1995) Infinite lexicographic products of triangular algebras. Bulletin of the London Mathematical Society, 27 (3). pp. 273-277. ISSN 1469-2120

Full text not available from this repository.

Abstract

Some new connections are given between linear orderings and triangular operator algebras. A lexicographic product is denned for triangular operator algebras, and the Jacobson radical of an infinite lexicographic product of upper triangular matrix algebras is determined.

Item Type:
Journal Article
Journal or Publication Title:
Bulletin of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19593
Deposited By:
Deposited On:
13 Nov 2008 11:55
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16